Franklin

Asymptotics of elliptic and parabolic PDEs : and their applications in statistical physics, computational neuroscience, and biophysics / David Holcman, Zeev Schuss.

Author/Creator:
Holcman, David, author.
Publication:
Cham, Switzerland : Springer, [2018]
Format/Description:
Book
xxiii, 444 pages : illustrations (some color) ; 25 cm.
Series:
Applied mathematical sciences (Springer-Verlag New York Inc.) ; v. 199.
Applied mathematical sciences, 0066-5452 ; volume 199
Status/Location:
Loading...

Get It

Details

Subjects:
Differential equations, Elliptic -- Asymptotic theory.
Differential equations, Partial -- Asymptotic theory.
Notes:
Includes bibliographical references (pages 421-437) and index.
Contributor:
Schuss, Zeev, 1937- author.
ISBN:
9783319768946
3319768948
9783319768953
OCLC:
1022084107